# SDR SWAA2020031342430

- Difficulty date: February 24, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A3001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER INTERNAL RIB 5(STAB STA. 129.50) HAS A CRACK AT STIFFENER 3, AT LOWER END.         REPAIRED LH HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 129.50. STIFFENER #3 LOWER END IAW SRM 55-10-09-2R-5, 51-40-02-0G-0, DWG #182A3001, 002A0001, 182A2401, 182A1500. 59796C 10MAR20
